Serax; Adumbran; Serenid Forte; Oxazepam overdose; Novoxapam; Oxpam
Poisoning from an overdose of oxazepam.
- Serenid Forte
- Body as a whole
- Staggering gait
- Difficulty breathing (labored or slow)
Eyes, ears, nose, and throat
- Double vision
- Blurred vision
- Rapid side to side movement of the eyes
- Bluish colored lips and fingernails
- Slurred speech
Call Poison Control Center for appropriate treatment.
Before Calling Emergency
Determine the following information:
- The patient’s age, weight, and condition
- Name of product (as well as the ingredients and strength if known)
- The time it was swallowed
- The amount swallowed
- If the medication was prescribed for the patient
Poison Control, or a local emergency number
They will instruct you if it is necessary to take the patient to the hospital. See Poison Control centers for telephone numbers and addresses. Take the container with you to the emergency room.
What to expect at the emergency room
Some or all of the following procedures may be performed:
- Administer activated charcoal.
- Use gastric lavage.
- Treat the symptoms.
With proper care, recovery normally occurs.
Diseases and Conditions Center
All ArmMed Media material is provided for information only and is neither advice nor a substitute for proper medical care. Consult a qualified healthcare professional who understands your particular history for individual concerns.